# SDR DU4R2007065

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N789BV
- Make and model: Doug MD 83
- Aircraft serial: 49789
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Misinstalled
- Location: Bs 1155-1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL 22 IMPROPERLY FITTED FS 1155 TO FS 1175 LT.  REPAIRED BY REMOVING ANGLE, TRIMMED REPAIR ANGLE 13-1/4 BY 3/4 BY 2-3/4 FROM 7075-T6 .071 AND INSTALLED IAW MD-80 SRM 51-30-2, 51-70-5 FIG 1.
